# SDR SWAA2025061281094

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8914Q
- Make and model: Boeing 737-8
- Aircraft serial: 42695
- Aircraft time: 4,915 hours, 2,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP<[01] R&R FWD F/A MEGAPHONE PER AMM 25-64-00
